Kansas, 2019Blizzard and Winter Storm in Kansas, February 23, 2019
February 23, 2019 · NWS GLD · 16 events in 10 counties and zones
During the morning snow began moving up from the south into Northwest Kansas. The northward bound bands of snow eventually met the snow moving east out of Colorado.
Every event with a place to put it; 16 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 16
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
During the morning snow began moving up from the south into Northwest Kansas. The northward bound bands of snow eventually met the snow moving east out of Colorado. As the day progressed multiple bands of snow formed over Northwest Kansas. The snow ended from west to east during the afternoon. Strong winds and moderate to heavy snow caused blizzard conditions to occur for counties along and south of Highway 24, with whiteout conditions occurring at times. Snowfall amounts of up to 10 inches were reported, the highest report came from southern Wallace County. Generally snowfall amounts of six inches or higher occurred south of Highway 24.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before the first event at Feb 23, 3:15 AM MST, 0 minutes earlier.
Area forecast discussion, Feb 23, 3:15 AM MST, 0 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
315 AM MST Sat Feb 23 2019
.SHORT TERM...(Today through Monday night)
Issued at 315 AM MST Sat Feb 23 2019
Today-tonight...an upper level low pressure area currently spinning
near the Texas panhandle is forecast to move toward the Wichita area
by 18z then near Omaha by 00z and the Great Lakes by sunrise Sunday
morning.
Main event regarding wraparound moderate to heavy snow will be from
early to mid morning in the west spreading east by late morning and
ending from west to east this afternoon. SREF showing pretty high
probabilities for snowfall rates to reach at least an inch per
hour. For the eastern part of the area some drizzle/freezing
drizzle expected ahead of the snow band with a few hundredths
accumulation possible.
North winds gusting up to around 50 mph expected from late morning
through early afternoon per local wind gust program and LAMP guidance.
Considerable blowing snow with visibilities occasionally near
zero expected.
Snowfall totals look to range from around 3 to 5 inches along the
KS/NE border to 5 to 8 inches elsewhere. Cant rule out locally
higher amounts.
Sunshine is expected to move into the western 1/2 or so of the area
by mid to late afternoon. Currently expecting high temperatures in
the upper 20s to low 30s.
For tonight a clear sky expected with northwest winds backing to the
west at 10 to 15 mph. Low temperatures range from the single digits
above zero in the west to the 10 to 16 degree range east of the
CO/KS border.
Sunday-Sunday night...some mid and high clouds move across the area
during the day in near zonal flow aloft. During the night boundary
layer saturates leading to increasing low cloudiness and maybe some
light freezing drizzle and fog. No mention in the forecast just yet.
High temperatures in the upper 20s northeast to mid 30s west and
southwest. Low temperatures in the single digits above zero to mid
teens.
Monday-Monday night...low clouds may linger over much of the area
through the period which may play havoc with the temperature
forecast. We currently have highs in the mid 20s northeast to near
40 out by Flagler. Low temperatures in the single digits above zero
to mid teens.
.LONG TERM...(Tuesday through Saturday)
Issued at 243 AM MST Sat Feb 23 2019
At this time, there is quite a bit of model disagreement in the
extended forecast period. General similarities in pattern are
separated by timing. The GFS shows southwesterly flow aloft over the
central Plains Tuesday before shifting to zonal Tuesday night
through Thursday. A weak ridge moves across the central U.S.
Thursday. Low pressure extends into the northern U.S. during the
extended forecast period. A trough extends from this low pressure
over the Pacific Northwest Thursday night. The trough moves across
the Tri-State region Friday with northwest flow aloft setting up
Friday night through the end of the extended forecast period.
The ECMWF has a ridge building over the Rockies forming a broad
trough over the eastern U.S. through Wednesday night. This ridge
weakens as low pressure extends south into the far northern U.S.
Thursday. Upper level northwest flow moves over the Intermountain
West and Plains Wednesday night through Friday. The flow becomes
zonal as a trough forms of the Pacific Northwest coast by Saturday
night.
Past the extended forecast period, the ECMWF does have a trough move
across the central Plains Saturday night through Sunday suggesting a
temporal difference between the ECMWF and the GFS. Based on guidance
from other models and the WPC, it seems that the timing of features
in the GFS are more expected at this time. Ahead of the trough
Thursday night through Friday, a cold front is expected to move
across the central Plains Friday. Rain and snow showers are expected
with the passage of the cold front Friday into early Friday night.
Snow chances return at the end of the extended forecast period.
Expect high temperatures to vary from the 20s to 40s and lows to
range from the single digits to 20s. Tuesday will range from the
upper 20s to mid-40s cooling into the 20s to 30s Wednesday. This
cool down is likely due to an expected surface high shifting east
over the northern Plains bringing down colder air from the north. By
Thursday, the surface high moves southeast drawing in warmer air
from the southeast leading to highs in the 30s to low 50s.
Temperatures begin to decrease Friday due to the cold front. The
full effect from the cold front is felt by Saturday with highs in
the 20s and 30s.
&&
.AVIATION...(For the 12Z TAFS through 12Z Sunday morning)
Issued at 315 AM MST Sat Feb 23 2019
A strong winter storm will move across the area today exiting the
area from west to east during the late afternoon through evening
hours. Sub vfr conditions in snow and blowing snow are expected at
KGLD from taf issuance through 19z with north winds gusting toward
50 mph. VFR conditions are expected from 20z through the rest of
the taf period. North winds will continue to gust near 50 mph
through 22z-23z before slowly decreasing and backing to the west
near 10kts after midnight.
For KMCK sub vfr conditions in freezing rain/drizzle expected from
taf issuance through about 13z or so with winds from the north
near 10kts. From 14z-21z snow and blowing snow are expected with
north winds gusting near 45 mph producing sub vfr conditions. VFR
conditions return around 23z with northwest winds gusting over
30kts but by 02z northwest winds around 12kts expected under a
clear sky.
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...Winter Weather Advisory until 5 AM MST /6 AM CST/ early this
morning for KSZ001>004-013>016-027>029-041-042.
Blizzard Warning until 11 PM MST /midnight CST/ this evening for
KSZ001>004-013>016-027>029-041-042.
CO...Winter Weather Advisory until 5 AM MST early this morning for
COZ090>092.
Blizzard Warning until 11 PM MST this evening for COZ090>092.
NE...Winter Weather Advisory until 5 AM MST /6 AM CST/ early this
morning for NEZ079>081.
Blizzard Warning until 11 PM MST /midnight CST/ this evening for
NEZ079>081.
&&
SHORT TERM...99
LONG TERM...NEWMAN
AVIATION...99Hazardous weather outlook, Feb 23, 2:40 AM MST, 35 minutes before
Hazardous Weather Outlook
National Weather Service Goodland KS
240 AM MST Sat Feb 23 2019
COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-241200-
Yuma County-Kit Carson County-Cheyenne County-Cheyenne-Rawlins-
Decatur-Norton-Sherman-Thomas-Sheridan-Graham-Wallace-Logan-Gove-
Greeley-Wichita-Dundy-Hitchcock-Red Willow-
240 AM MST Sat Feb 23 2019 /340 AM CST Sat Feb 23 2019/
This hazardous weather outlook is for extreme southwest Nebraska...
northwest Kansas and east central Colorado.
.DAY ONE...TODAY AND TONIGHT...
A Blizzard Warning remains in effect for the entire Tri-State area
through this evening. Plan on slippery and snowpacked roads.
Snowfall rates of an inch per hour and north winds gusting to around
50 mph will create blowing and drifting snow with visibilities
possibly near zero at times. The hazardous conditions will impact
travel on area roadways including Interstate 70. Road closures are
possible.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation will be needed. We would appreciate snowfall
amounts and visibility restrictions via telephone and social media.
In the hours before
Local storm report, Feb 22, 9:56 PM MST, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
956 PM MST FRI FEB 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM DENSE FOG 2 NNW WRAY 40.10N 102.24W
02/22/2019 YUMA CO AWOS
1/4 MILE VISIBILITY AT AWOS STATION.
&&
EVLocal storm report, Feb 22, 9:58 PM MST, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
958 PM MST FRI FEB 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0939 PM DENSE FOG 1 NE HILL CITY 39.38N 99.83W
02/22/2019 GRAHAM KS ASOS
1/4 MILE AT HILL CITY AIRPORT.
&&
EVLocal storm report, Feb 22, 10:00 PM MST, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GOODLAND KS
1000 PM MST FRI FEB 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0939 PM DENSE FOG 1 NE HILL CITY 39.38N 99.83W
02/22/2019 GRAHAM KS ASOS
1/4 MILE AT HILL CITY AIRPORT.
0835 PM DENSE FOG 2 NNW WRAY 40.10N 102.24W
02/22/2019 YUMA CO AWOS
1/4 MILE VISIBILITY AT AWOS STATION.
0835 PM DENSE FOG 2 NNW WRAY 40.10N 102.24W
02/22/2019 YUMA CO AWOS
1/4 MILE VISIBILITY AT AWOS IN WRAY,
COLORADO.
0756 PM FREEZING RAIN 6 S HERNDON 39.83N 100.78W
02/22/2019 E0.00 INCH RAWLINS KS FIRE DEPT/RESCUE
ROADWAYS ICED OVER.
0736 PM DENSE FOG GOODLAND 39.35N 101.71W
02/22/2019 SHERMAN KS DEPT OF HIGHWAYS
VISIBILITY AT 1/4 SM OR LESS PER WEBCAM.
0733 PM DENSE FOG COLBY 39.39N 101.05W
02/22/2019 THOMAS KS DEPT OF HIGHWAYS
VISIBILITY 1/4 SM OR LESS PER WEBCAM.
0729 PM FREEZING RAIN 3 SW ATWOOD 39.79N 101.08W
02/22/2019 E0.00 INCH RAWLINS KS PUBLIC
RAWLINS COUNTY FIRE CHIEF CALLED REPORTING
THAT COUNTY ROADS ARE ICED OVER DUE TO
FREEZING DRIZZLE.
0721 PM DENSE FOG HOXIE 39.35N 100.44W
02/22/2019 SHERIDAN KS DEPT OF HIGHWAYS
VISIBILITY REDUCED BELOW 1/4 SM DUE TO DENSE
FOG PER WEBCAM.
0653 PM DENSE FOG 2 E MCCOOK 40.21N 100.59W
02/22/2019 RED WILLOW NE ASOS
1/4 MILE VISIBILITY AT ASOS STATION MCK,
MCCOOK AIRPORT.
0639 PM DENSE FOG 13 N SAINT FRANCIS 39.96N 101.80W
02/22/2019 CHEYENNE KS PUBLIC
1/4 SM VISIBILITY WITH FOG REPORTED VIA
FACEBOOK.
0545 PM DENSE FOG 3 SW ATWOOD 39.79N 101.08W
02/22/2019 RAWLINS KS LAW ENFORCEMENT
RAWLINS COUNTY FIRE CHIEF CALLED REPORTING
1/8-3/4 SM VISIBILITY.
0455 PM DENSE FOG 3 N COLBY 39.43N 101.05W
02/22/2019 THOMAS KS AWOS
1/4 MILE VISIBILITY AWOS STATION CBK, 2 N
COLBY.
0355 PM DENSE FOG 3 N COLBY 39.43N 101.05W
02/22/2019 THOMAS KS AWOS
1/4 MILE VISIBILITY AWOS STATION CBK, 2 N
COLBY.
0353 PM DENSE FOG 1 NNE GOODLAND 39.37N 101.70W
02/22/2019 SHERMAN KS ASOS
1/4 MILE VISIBILITY 1 NNE GOODLAND. ASOS
STATION GLD, GOODLAND.
0255 PM DENSE FOG 3 N COLBY 39.43N 101.05W
02/22/2019 THOMAS KS AWOS
1/4 MILE VISIBILITY AWOS STATION CBK, 2 N
COLBY.
0254 PM DENSE FOG 1 SSE YUMA 40.11N 102.72W
02/22/2019 YUMA CO PUBLIC
0 MILE VISIBILITY AT 1 SSE YUMA. AWOS
STATION 2V6, 1 SE YUMA.
0242 PM DENSE FOG 1 NNE GOODLAND 39.37N 101.70W
02/22/2019 SHERMAN KS ASOS
1/4 MILE VISIBILITY 1 NNE GOODLAND. ASOS
STATION GLD, GOODLAND.
1242 PM DENSE FOG CHEYENNE WELLS 38.82N 102.35W
02/22/2019 CHEYENNE CO LAW ENFORCEMENT
1/4 MILE VISIBILITY SINCE 11:30 AM.
1236 PM DENSE FOG 13 S CHEYENNE WELLS 38.63N 102.33W
02/22/2019 CHEYENNE CO TRAINED SPOTTER
1/8 MILE VISIBILITY REPORTED ON HWY 385,
HALFWAY BETWEEN CHEYENNE WELLS AND SHERIDAN
LAKE.
1230 PM DENSE FOG WRAY 40.08N 102.23W
02/22/2019 YUMA CO PUBLIC
LESS THAN ONE QUARTER MILE VISIBILITY IN
WRAY. REPORTED VIA SOCIAL MEDIA.
1220 PM DENSE FOG YUMA 40.12N 102.72W
02/22/2019 YUMA CO PUBLIC
200 TO 300 FEET VISIBILITY IN YUMA. REPORTED
VIA SOCIAL MEDIA.
1053 AM DENSE FOG 1 NNE GOODLAND 39.37N 101.70W
02/22/2019 SHERMAN KS ASOS
1/4 MILE VISIBILITY 1 NNE GOODLAND. ASOS
STATION GLD, GOODLAND.
0910 AM DENSE FOG WINONA 39.06N 101.24W
02/22/2019 LOGAN KS TRAINED SPOTTER
VISIBILITY OF ONE TENTH OF MILE REPORTED.
0851 AM DENSE FOG 1 NNE GOODLAND 39.37N 101.70W
02/22/2019 SHERMAN KS ASOS
VISIBILITY DROPPED TO ONE QUARTER MILE, ASOS
STATION GLD, GOODLAND.
0837 AM DENSE FOG GRAINFIELD 39.12N 100.47W
02/22/2019 GOVE KS PUBLIC
VISIBILITY DOWN TO ONE QUARTER MILE FROM
GRAINFIELD TO CAMPUS. RELAYED VIA FACEBOOK.
0815 AM DENSE FOG 2 NNW WRAY 40.10N 102.24W
02/22/2019 YUMA CO AWOS
AWOS STATION 2V5, 2 NW WRAY.
0814 AM DENSE FOG 1 SSE YUMA 40.11N 102.71W
02/22/2019 YUMA CO AWOS
AWOS STATION 2V6, 1 SE YUMA.
0753 AM DENSE FOG 1 NNE GOODLAND 39.37N 101.70W
02/22/2019 SHERMAN KS ASOS
ASOS STATION GLD, GOODLAND.
0700 AM DENSE FOG JOES 39.66N 102.69W
02/22/2019 YUMA CO CO-OP OBSERVER
VISIBILITY OF 300 YARDS REPORTED.
0155 AM DENSE FOG 2 NNW WRAY 40.10N 102.24W
02/22/2019 YUMA CO AWOS
1/4 MILE VISIBILITY REPORTED BY AWOS.
0149 AM DENSE FOG 1 SSE YUMA 40.11N 102.71W
02/22/2019 YUMA CO AWOS
1/4 MILE VISIBILITY AT AWOS STATION 2V6, 1
SE YUMA.
&&Local storm report, Feb 23, 1:13 AM MST, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
113 AM MST SAT FEB 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0101 AM DENSE FOG 1 NE HILL CITY 39.38N 99.83W
02/23/2019 GRAHAM KS ASOS
1/4 MI VISIBILITY FOG. TEMPERATURE 32F. ASOS
STATION HLC, HILL CITY KS AIRPORT.
&&Local storm report, Feb 23, 3:15 AM MST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
315 AM MST SAT FEB 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 AM DENSE FOG 4 S BURLINGTON 39.24N 102.29W
02/23/2019 KIT CARSON CO ASOS
0.25 MILE VISIBILITY DUE TO LIGHT SNOW AND
FREEZING FOG. ASOS STATION ITR, BURLINGTON
CO AIRPORT.
&&Event by event
9 blizzard, 6 winter storm, 1 winter weather. Local standard time, as filed.
Winter Storm, Greeley
- When
- February 23, 3:15 AM MST to 1:00 PM MST
- Where
- Greeley forecast zone
- Reported by
- Public
- Coordinates
- 38.481, -101.806 (the zone’s center; the record gives no point)
Snowfall amounts ranged from seven to nine inches across the county.
Winter Storm, Wichita
- When
- February 23, 4:15 AM CST to 1:00 PM CST
- Where
- Wichita forecast zone
- Reported by
- Public
- Coordinates
- 38.482, -101.347 (the zone’s center; the record gives no point)
Snowfall amounts were around seven inches in the county.
Winter Storm, Wallace
- When
- February 23, 4:00 AM MST to 12:30 PM MST
- Where
- Wallace forecast zone
- Reported by
- Public
- Coordinates
- 38.917, -101.764 (the zone’s center; the record gives no point)
Snowfall amounts ranged from six to ten inches across the county.
Winter Storm, Logan
- When
- February 23, 5:00 AM CST to 2:45 PM CST
- Where
- Logan forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 38.917, -101.148 (the zone’s center; the record gives no point)
Snowfall amounts ranged from four to seven inches across the county.
Winter Storm, Sherman
- When
- February 23, 4:45 AM MST to 12:00 PM MST
- Where
- Sherman forecast zone
- Reported by
- NWS Employee
- Coordinates
- 39.351, -101.720 (the zone’s center; the record gives no point)
Snowfall amounts ranged from two to six inches across the county.
Winter Storm, Thomas
- When
- February 23, 5:45 AM CST to 3:00 PM CST
- Where
- Thomas forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 39.351, -101.055 (the zone’s center; the record gives no point)
Snowfall amounts ranged from four to six inches across the county.
Blizzard, Sherman
- When
- February 23, 5:30 AM MST to 12:00 PM MST
- Where
- Sherman forecast zone
- Reported by
- NWS Employee
- Coordinates
- 39.351, -101.720 (the zone’s center; the record gives no point)
Visibility of a quarter mile or less was reported in the county. Snowfall amounts ranged from two to six inches.
Blizzard, Wallace
- When
- February 23, 5:45 AM MST to 12:30 PM MST
- Where
- Wallace forecast zone
- Reported by
- Public
- Coordinates
- 38.917, -101.764 (the zone’s center; the record gives no point)
Blizzard conditions were reported in Sharon Springs. Snowfall amounts ranged from six to ten inches across the county.
Blizzard, Greeley
- When
- February 23, 5:45 AM MST to 1:00 PM MST
- Where
- Greeley forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 38.481, -101.806 (the zone’s center; the record gives no point)
Blizzard conditions were reported in the county. Snow amounts ranged from seven to nine inches across the county.
Blizzard, Logan
- When
- February 23, 7:15 AM CST to 2:45 PM CST
- Where
- Logan forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 38.917, -101.148 (the zone’s center; the record gives no point)
Blizzard conditions were reported by emergency manager. Snowfall amounts ranged from four to seven inches across the county.
Blizzard, Wichita
- When
- February 23, 7:30 AM CST to 1:00 PM CST
- Where
- Wichita forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 38.482, -101.347 (the zone’s center; the record gives no point)
Blizzard conditions reported in Leoti. Snowfall amounts were around seven inches in the county.
Blizzard, Graham
- When
- February 23, 9:15 AM CST to 3:30 PM CST
- Where
- Graham forecast zone
- Reported by
- ASOS
- Coordinates
- 39.350, -99.883 (the zone’s center; the record gives no point)
Blizzard conditions were reported by the ASOS at the Hill City airport. Snowfall amounts were a couple of inches across the county.
Blizzard, Thomas
- When
- February 23, 10:00 AM CST to 3:00 PM CST
- Where
- Thomas forecast zone
- Reported by
- Public
- Coordinates
- 39.351, -101.055 (the zone’s center; the record gives no point)
With blizzard conditions occurring in Sherman, Sheridan and Logan counties, and the same bands moving through Thomas County, surmise that blizzard conditions also occurred in Thomas County. Snowfall amount ranged from four to six inches across the county.
Blizzard, Gove
- When
- February 23, 10:00 AM CST to 3:45 PM CST
- Where
- Gove forecast zone
- Reported by
- Public
- Coordinates
- 38.916, -100.483 (the zone’s center; the record gives no point)
Blizzard conditions were reported across the county. Snowfall amounts ranged from four to almost six inches.
Winter Weather, Norton
- When
- February 23, 11:00 AM CST to 4:45 PM CST
- Where
- Norton forecast zone
- Reported by
- Public
- Coordinates
- 39.784, -99.903 (the zone’s center; the record gives no point)
Near blizzard conditions were reported across the county. Visibility fell to less than a quarter mile for a brief time.
Blizzard, Sheridan
- When
- February 23, 12:00 PM CST to 3:30 PM CST
- Where
- Sheridan forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 39.350, -100.442 (the zone’s center; the record gives no point)
Blizzard conditions reported by the dispatch center in Hoxie. Snowfall amounts ranged from three and a half to six inches across the county. The combined weight of the wind and snow caused isolated power lines to come down 12 miles south of Hoxie.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
- Blizzard
- Sustained winds or frequent gusts of 35 mph or more with falling or blowing snow that cuts visibility below a quarter mile for three hours or longer.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Blizzard and Winter Storm in Wisconsin, February 23 to 24, 20191 death · 71 injured · 52 kt wind · 28 events
- Tornadoes and Flash Flooding in Mississippi, February 23, 20192 deaths · 11 injured · $2.1 million · EF3 · 17 events
- Flash Flood and Flooding in Tennessee, February 23 to 24, 20191 death · $63 million · 23 events
- Tornadoes and Damaging Wind in Mississippi, February 23, 2019$1.5 million · EF2 · 3 events
- Heavy Snow in Oregon, February 23 to 25, 2019$17 million · 10 events
- Blizzard and Winter Storm in Michigan, February 23 to 25, 2019$1.2 million · 26 events
- Flash Flooding and Flood in Tennessee, February 23, 2019$526,000 · 50 kt wind · 11 events
- Blizzard and Winter Storm in Minnesota, February 23 to 24, 2019$548,000 · 7 events
- Blizzard and Winter Storm in Wisconsin, February 23 to 24, 2019$360,000 · 7 events
- Flash Flooding and Flooding in Kentucky, February 23 to 24, 2019$107,000 · 28 events
- Blizzard and Winter Weather in Nebraska, February 23, 20194 injured · 15 events
- Blizzard in Iowa, February 23 to 24, 201930 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 805668, 805669, 805666, 805667, 805664, 805665, 805655, 805659, 805662, 805660, 805663, 805658, 805656, 805661, 805670, 805657.